AMS eContent Search Results
Matches for: msc=(14F05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 148 found      Go to page: 1 2 3 4 > >>

[1] Laura Rider and Amber Russell. Perverse sheaves on the nilpotent cone and Lusztig's generalized Springer correspondence. Proceedings of Symposia in Pure Mathematics 92 273-292.
Book volume table of contents   
View Article: PDF

[2] Will Donovan. Grassmannian Twists, Derived Equivalences and Brane Transport. Proceedings of Symposia in Pure Mathematics 90 251-263.
Book volume table of contents   
View Article: PDF

[3] Katrina Honigs; with an appendix by Jeffrey D. Achter, Sebastian Casalaina-Martin, Katrina Honigs and Charles Vial. Derived equivalence, Albanese varieties, and the zeta functions of $3$--dimensional varieties. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[4] Pramod N. Achar and Simon Riche. Modular perverse sheaves on flag varieties III: Positivity conditions. Trans. Amer. Math. Soc. 370 (2018) 447-485.
Abstract, references, and article information   
View Article: PDF

[5] Clément Dupont. Relative cohomology of bi-arrangements. Trans. Amer. Math. Soc. 369 (2017) 8105-8160.
Abstract, references, and article information   
View Article: PDF

[6] D. Arinkin and D. Gaitsgory. The category of singularities as a crystal and global Springer fibers. J. Amer. Math. Soc. 31 (2018) 135-214.
Abstract, references, and article information   
View Article: PDF

[7] JongHae Keum. A vanishing theorem on fake projective planes with enough automorphisms. Trans. Amer. Math. Soc. 369 (2017) 7067-7083.
Abstract, references, and article information   
View Article: PDF

[8] Margarida Melo, Antonio Rapagnetta and Filippo Viviani. Fine compactified Jacobians of reduced curves. Trans. Amer. Math. Soc. 369 (2017) 5341-5402.
Abstract, references, and article information   
View Article: PDF

[9] Pieter Belmans and Theo Raedschelders. Embeddings of algebras in derived categories of surfaces. Proc. Amer. Math. Soc. 145 (2017) 2757-2770.
Abstract, references, and article information   
View Article: PDF

[10] Hokuto Uehara. Fourier--Mukai partners of elliptic ruled surfaces. Proc. Amer. Math. Soc. 145 (2017) 3221-3232.
Abstract, references, and article information   
View Article: PDF

[11] Yiqiang Li. A geometric realization of modified quantum algebras. Contemporary Mathematics 684 (2017) 23-61.
Book volume table of contents   
View Article: PDF

[12] Adam-Christiaan van Roosmalen. Numerically finite hereditary categories with Serre duality. Trans. Amer. Math. Soc. 368 (2016) 7189-7238.
Abstract, references, and article information   
View Article: PDF

[13] Sanghoon Baek. Semiorthogonal decompositions for twisted grassmannians. Proc. Amer. Math. Soc. 144 (2016) 1-5.
Abstract, references, and article information   
View Article: PDF

[14] Katrina Honigs. Derived equivalent surfaces and abelian varieties, and their zeta functions. Proc. Amer. Math. Soc. 143 (2015) 4161-4166.
Abstract, references, and article information   
View Article: PDF

[15] Jesse Burke and Mark E. Walker. Matrix factorizations in higher codimension. Trans. Amer. Math. Soc. 367 (2015) 3323-3370.
Abstract, references, and article information   
View Article: PDF

[16] Alberto Castaño Domínguez. Two Mayer-Vietoris Spectral Sequences for $\mathcal{D}$-modules. Contemporary Mathematics 649 (2015) 17-28.
Book volume table of contents   
View Article: PDF

[17] Dennis Gaitsgory. Sheaves of categories and the notion of 1-affineness. Contemporary Mathematics 643 (2015) 127-225.
Book volume table of contents   
View Article: PDF

[18] Anatoly Preygel. Ind-coherent complexes on loop spaces and connections. Contemporary Mathematics 643 (2015) 289-323.
Book volume table of contents
View Article: PDF

[19] Agnieszka Bodzenta. DG categories and exceptional collections. Proc. Amer. Math. Soc. 143 (2015) 1909-1923.
Abstract, references, and article information   
View Article: PDF

[20] Chikashi Miyazaki. A cohomological criterion for splitting of vector bundles on multiprojective space. Proc. Amer. Math. Soc. 143 (2015) 1435-1440.
Abstract, references, and article information   
View Article: PDF

[21] Daniele Faenzi and Laurent Manivel. On the derived category of the Cayley plane II. Proc. Amer. Math. Soc. 143 (2015) 1057-1074.
Abstract, references, and article information   
View Article: PDF

[22] Daniel Halpern-Leistner. The derived category of a GIT quotient. J. Amer. Math. Soc. 28 (2015) 871-912.
Abstract, references, and article information
View Article: PDF

[23] Yukinobu Toda. A note on Bogomolov-Gieseker type inequality for Calabi-Yau 3-folds. Proc. Amer. Math. Soc. 142 (2014) 3387-3394.
Abstract, references, and article information   
View Article: PDF

[24] Sergio Estrada, Pedro Guil Asensio and Jan Trlifaj. Descent of restricted flat Mittag--Leffler modules and generalized vector bundles. Proc. Amer. Math. Soc. 142 (2014) 2973-2981.
Abstract, references, and article information   
View Article: PDF

[25] Nicolò Sibilla. A note on mapping class group actions on derived categories. Proc. Amer. Math. Soc. 142 (2014) 1837-1848.
Abstract, references, and article information   
View Article: PDF

[26] G. Dimitrov, F. Haiden, L. Katzarkov and M. Kontsevich. Dynamical Systems and Categories. Contemporary Mathematics 621 (2014) 133-170.
Book volume table of contents   
View Article: PDF

[27] Mark Green and Phillip Griffiths. On the differential equations satisfied by certain Harish-Chandra modules. Contemporary Mathematics 608 (2014) 85-141.
Book volume table of contents   
View Article: PDF

[28] Vinoth Nandakumar. Equivariant coherent sheaves on the exotic nilpotent cone. Represent. Theory 17 (2013) 663-681.
Abstract, references, and article information   
View Article: PDF

[29] Roger Bielawski and Lorenz Schwachhöfer. Sheaves on $\mathbb{P}^1\times\mathbb{P}^1$, bigraded resolutions, and coadjoint orbits of loop groups. Proc. Amer. Math. Soc. 141 (2013) 4155-4167.
Abstract, references, and article information   
View Article: PDF

[30] Dieter Happel and Dan Zacharia. A note on sheaves without self-extensions on the projective $n$-space. Proc. Amer. Math. Soc. 141 (2013) 3383-3390.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 30 of 148 found      Go to page: 1 2 3 4 > >>